# SDR IPXA2021031566784

- Difficulty date: March 4, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: B53270533
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO PANEL 151UF HAS DAMAGE AS MARKEDCOMPLIED WITH SREO A300-5320-42722-F
